MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820107530C
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that the head of the bur broke during a posterior cervical fusion procedure.It was also reported that the fragment remains in the patient.It was further reported that there were no delays and no adverse consequences as a result of this event.It was also reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM CARBIDE MATCH HEAD
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9139856
Report Number0001811755-2019-03133
Device Sequence Number3046780
Product Code HBE
UDI-Device Identifier07613327294989
UDI-Public07613327294989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820107530C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1